# SDR AU970325

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Failed
- Location: Leading Edge Dev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO7 LEADING EDGE FLAP BULLNOSE FAIRING OPERATING RODS AND HINGES BROKEN AWAY - FLAP HANGING BY BONDING STRAPS
